MathSciNet Relay Station
MathSciNet bibliographic data
MR2135743 (2006a:16044) 16U60 (16S34 20C05)
Pita, Antonio; Del Río, Ángel; Ruiz, Manuel Groups of units of integral group rings of Kleinian type. Trans. Amer. Math. Soc. 357 (2005), no. 8, 3215–3237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement